Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 159, NWS Wichita, KS

May 29, 2016Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2016, 1:11 PM CDT for Sedgwick County, Kansas. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 1:11 PM CDT (18:11 UTC)
Expired
May 29, 2016, 1:59 PM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 17 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 1:15 PM CDTHAIL 0.88Park City, KSPEA TO NICKEL SIZE HAIL WITH 40 MPH WINDS ALSO REPORTED.
May 29, 1:19 PM CDTHAIL 1Park City, KSMAJORITY OF HAILSTONES PEA TO NICKEL WITH A FEW QUARTERS MIXED IN.
May 29, 1:28 PM CDTHAIL 11 Wnw Jabara Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 6.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

008 
WUUS53 KICT 291811
SVRICT
KSC173-291915-
/O.NEW.KICT.SV.W.0159.160529T1811Z-160529T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
111 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 215 PM CDT

* AT 111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WICHITA...
  MOVING EAST AT 20 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE...
  SEDGWICK...DOWNTOWN WICHITA...KECHI...EASTBOROUGH...
  NORTHEAST WICHITA...EAST WICHITA AND JABARA AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 135 BETWEEN MILE MARKERS 6 AND 22.
 INTERSTATE 35 BETWEEN MILE MARKERS 49 AND 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3769 9742 3791 9746 3791 9715 3765 9715
TIME...MOT...LOC 1811Z 258DEG 16KT 3775 9735 

HAIL...1.25IN
WIND...<50MPH
 
$$

HOWERTON
3 follow-up statements
756 
WWUS53 KICT 291825
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
125 PM CDT SUN MAY 29 2016

KSC173-291915-
/O.CON.KICT.SV.W.0159.000000T0000Z-160529T1915Z/
SEDGWICK KS-
125 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...

AT 123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KECHI...OR
OVER BEL AIRE...MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...KECHI...
EASTBOROUGH...NORTHEAST WICHITA...EAST WICHITA AND JABARA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3772 9738 3791 9741 3791 9715 3765 9715
TIME...MOT...LOC 1823Z 247DEG 18KT 3779 9727 

HAIL...1.00IN
WIND...<50MPH
 
$$

HOWERTON
729 
WWUS53 KICT 291843
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
143 PM CDT SUN MAY 29 2016

KSC173-291915-
/O.CON.KICT.SV.W.0159.000000T0000Z-160529T1915Z/
SEDGWICK KS-
143 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...

AT 142 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BENTON...
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...ANDOVER...BEL AIRE...NORTHEAST WICHITA AND JABARA AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3771 9725 3790 9724 3791 9715 3767 9715
TIME...MOT...LOC 1842Z 263DEG 17KT 3778 9716 

HAIL...1.00IN
WIND...60MPH
 
$$

HOWERTON
756 
WWUS53 KICT 291859
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
159 PM CDT SUN MAY 29 2016

KSC173-291908-
/O.CAN.KICT.SV.W.0159.000000T0000Z-160529T1915Z/
SEDGWICK KS-
159 PM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3771 9725 3790 9724 3791 9715 3767 9715
TIME...MOT...LOC 1857Z 258DEG 16KT 3780 9707 

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:53 PM CDT, 18 minutes earlier.

Area forecast discussion, May 29, 12:53 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1253 PM CDT SUN MAY 29 2016

.SHORT TERM...(Today through Tuesday night)
Issued at 249 AM CDT Sun May 29 2016

Elevated showers and storms may develop this morning as a subtle
area of H85 moisture transport noses into Southern Kansas ahead
of a subtle shortwave trough approaching from the Southern Rockies.
Confidence in timing/coverage remains fairly low and maintained
low pops across much of the area through the day. Any activity
developing over Central KS this afternoon/evening may spread
eastward across South Central Kansas tonight although confidence
in coverage remains fairly low. Another mild day is anticipated
with highs in the low to mid 80s.

Monday-Tuesday...We may see a break in the action on Monday although
the airmass is progged to become quite unstable during the afternoon
hours. The primary focus for storm development will be the dryline
which is progged to remain well west of the area across the High
Plains of Western Kansas. Due to weak cinh...we may still see a
diurnally driven storm or two, so pops were trended down across the
area. Better chances for deep moist convection may arrive across
Central KS Monday night as the LLJ/H85 moisture transport ramps up
once again. By late Tuesday...a shortwave trough moving over the
Northern Plains will drive a cold front south bringing increasing
chances for deep moist convection through Tuesday night.

.LONG TERM...(Wednesday through Saturday)
Issued at 249 AM CDT Sun May 29 2016

A dry post-frontal regime will develop across the area on
Wednesday and persist through the remainder of the period. Highs
will remain below normal through the remainder of the work week
with readings in the 70s. Another frontal passage is expected on
the weekend which may bring a brief round of showers and storms
but confidence in timing remains too low to mention at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1250 PM CDT Sun May 29 2016

VFR expected to be the prevailing flight category at all sites
throughout the period. Scattered thunderstorms appear to be
developing in the vicinity of leading edge of deeper return
moisture. These are most likely to affect KRSL/KSLN and KCNU
during the afternoon. Chances at KICT/KHUT are too low to mention
at this time. Anticipate them to be mainly diurnally driven, so
will nix chances at sunset. May see low clouds develop late
tonight, mainly in the west. Some chance for elevated storms at
KCNU in the predawn to mid morning hours. -howerton

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    85  61  82  63 /  30  30  30  30
Hutchinson      83  60  81  62 /  30  30  30  30
Newton          83  61  81  62 /  30  30  30  30
ElDorado        84  63  81  63 /  30  30  30  30
Winfield-KWLD   86  63  81  64 /  40  30  30  30
Russell         83  57  81  60 /  30  30  30  50
Great Bend      81  58  81  61 /  30  30  30  40
Salina          84  59  83  62 /  30  30  30  40
McPherson       83  59  81  62 /  30  30  30  40
Coffeyville     87  64  82  64 /  30  30  30  30
Chanute         85  64  82  63 /  30  30  30  30
Iola            84  64  82  63 /  30  30  30  30
Parsons-KPPF    86  64  82  63 /  30  30  30  30

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...PJH
Hazardous weather outlook, May 29, 4:46 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
446 AM CDT SUN MAY 29 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-301000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
446 AM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS RIVERS...STREAMS AND FLOOD PRONE AREAS REMAIN IN FLOOD
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. SEE THE LATEST FLOOD
WARNINGS FOR DETAILS.

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. A STRONG STORM OR TWO
WITH SMALL HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE BUT
ORGANIZED SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME RIVER FLOODING WILL LINGER INTO THE WORK WEEK...CONTINUE TO
CHECK THE LATEST FLOOD WARNINGS FOR DETAILS. THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH EARLY WEDNESDAY. A FEW STRONG OR
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE
ON TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, May 29, 11:52 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1152 AM CDT SUN MAY 29 2016

KSZ067-083-291715-
SEDGWICK KS-RENO KS-
1152 AM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1215 PM CDT

* AT 1147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER ANDALE...OR NEAR MOUNT HOPE...
  MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS UP TO 50 MPH AND VERY
HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COLWICH...HAVEN...MOUNT HOPE...ANDALE...BENTLEY AND CHENEY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3791 9781 3791 9744 3773 9755 3773 9778
TIME...MOT...LOC 1647Z 202DEG 13KT 3780 9766

HOWERTON
Special weather statement, May 29, 12:02 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1202 PM CDT SUN MAY 29 2016

KSZ098-291745-
CHAUTAUQUA KS-
1202 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1245 PM CDT

* AT 1201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  CEDAR VALE TO NEAR ELGIN...AND MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  SEDAN...CEDAR VALE...CHAUTAUQUA AND ELGIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3730 9652 3730 9637 3700 9603 3700 9652
TIME...MOT...LOC 1701Z 238DEG 12KT 3714 9651 3696 9630

HOWERTON
Local storm report, May 29, 12:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1212 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             ANDALE                  37.79N 97.63W
05/29/2016  M1.00 INCH       SEDGWICK           KS   PUBLIC

            PICTURE VIA TWITTER

1159 AM     HAIL             ANDALE                  37.79N 97.63W
05/29/2016  M1.00 INCH       SEDGWICK           KS   PUBLIC

            PICTURE VIA TWITTER

1159 AM     HAIL             3 NNW ANDALE            37.83N 97.64W
05/29/2016  M1.50 INCH       SEDGWICK           KS   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZE HAIL.

&&

JMR
Special weather statement, May 29, 12:40 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1240 PM CDT SUN MAY 29 2016

KSZ098-291815-
CHAUTAUQUA KS-
1240 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 115 PM CDT

* AT 1237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER SEDAN...MOVING NORTHEAST AT 25
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SEDAN...PERU AND HALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3717 9636 3730 9612 3730 9596 3710 9597
      3702 9624
TIME...MOT...LOC 1737Z 237DEG 21KT 3714 9623

RITZMAN
Local storm report, May 29, 12:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1258 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     HAIL             2 N WEST WICHITA        37.72N 97.46W
05/29/2016  M0.88 INCH       SEDGWICK           KS   PUBLIC

            NICKEL HAIL REPORTED AT 21ST STREET AND MAIZE ROAD.
            REPORT RELAYED VIA TWITTER.

&&

JMR
Special weather statement, May 29, 12:58 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1258 PM CDT SUN MAY 29 2016

KSZ083-291830-
SEDGWICK KS-
1258 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 130 PM CDT

* AT 1256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER MAIZE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE...
  SEDGWICK...COLWICH...KECHI...BENTLEY...NORTHEAST WICHITA AND JABARA
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3769 9752 3791 9754 3791 9715 3770 9715
TIME...MOT...LOC 1756Z 258DEG 16KT 3774 9743

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:58 PM CDTRiver Flood WarningICTHarvey, Reno24 hr
May 29, 4:46 AM CDTRiver Flood WarningICTHarvey23 hr
May 29, 11:52 AM CDTSpecial Weather StatementICTSedgwick23 min
May 29, 11:56 AM CDTSevere Thunderstorm WarningICTReno, Sedgwick30 min
May 29, 12:02 PM CDTSpecial Weather StatementICTChautauqua43 min
May 29, 12:40 PM CDTSpecial Weather StatementICTChautauqua35 min
May 29, 12:58 PM CDTSpecial Weather StatementICTSedgwick32 min
May 29, 1:13 PM CDTSpecial Weather StatementICTElk62 min
May 29, 1:20 PM CDTSpecial Weather StatementICTHarvey55 min
May 29, 1:33 PM CDTSevere Thunderstorm WarningICTButler57 min
May 29, 1:54 PM CDTSpecial Weather StatementICTMcPherson36 min
May 29, 2:01 PM CDTSevere Thunderstorm WarningICTMcPherson44 min
May 29, 2:18 PM CDTSevere Thunderstorm WarningICTButler42 min
May 29, 2:33 PM CDTSpecial Weather StatementICTButler27 min
May 29, 2:36 PM CDTSpecial Weather StatementICTMarion24 min
May 29, 2:46 PM CDTSevere Thunderstorm WarningICTMarion26 min
May 29, 2:52 PM CDTAreal Flood WarningICTButler6 hr
May 29, 2:56 PM CDTSevere Thunderstorm WarningICTButler33 min
May 29, 3:01 PM CDTSpecial Weather StatementICTSaline29 min
May 29, 3:11 PM CDTSpecial Weather StatementICTButler34 min
May 29, 3:14 PM CDTSpecial Weather StatementICTCowley31 min
May 29, 3:25 PM CDTSpecial Weather StatementICTSaline35 min
May 29, 3:44 PM CDTSpecial Weather StatementICTChautauqua31 min
May 29, 3:57 PM CDTSpecial Weather StatementICTCowley33 min
May 29, 4:06 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline39 min
May 29, 4:30 PM CDTSpecial Weather StatementICTCowley30 min
May 29, 4:36 PM CDTSevere Thunderstorm WarningICTCowley54 min
May 29, 4:46 PM CDTSpecial Weather StatementICTSaline29 min
May 29, 5:05 PM CDTSpecial Weather StatementICTMarion25 min
May 29, 5:21 PM CDTAreal Flood WarningICTCowley4 hr
May 29, 5:23 PM CDTSpecial Weather StatementICTCowley37 min
May 29, 5:38 PM CDTSpecial Weather StatementICTMarion37 min
May 29, 6:36 PM CDTSpecial Weather StatementICTRussell24 min
May 29, 6:41 PM CDTSevere Thunderstorm WarningICTRussell64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.